# SDR 9700439982

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAIL COMPARTMENT EMERGENCY LIGHTS ALONG CATWALK INOPERATIVE.  INSTALLED NEW CONNECTOR ON POWER SUPPLY, OPERATIONAL CHECK NORMAL.
